| Model Number |
97300EU |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of lot t15541n.No issues with recovery were observed and the product performed as expected.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Unable to determine the root cause of the complaint.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
Event or Problem Description
Customer reported conflicting tni results on triage sob compared to triage troponin i results and a rerun on sob.Patient at resting ecg, echocardiography and stress echocardiography were in normal range.Patient was sent home, no other treatment was mentioned.